# SDR GAIA0072

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 940, THE LEFT GEAR WELL PRESSURE DECK HAD CRACK INDICATION AT LBL 30.  REPAIRED CRACK IAW SB 727-53-0149 AND BOEING DRAWING 65-89360.  THE AIRCRAFT WAS RETURNED TO SERVICE  (M)
